CSN Login
Members Online: 3

You are here

Weepy eye from Xeloda

jillpls's picture
jillpls
Posts: 241
Joined: Mar 2008

Hi
I have a weepy eye from using Xeloda. It was suggested to take Claritin to see if that would dry it up. Well, it didn't help much with the weepy eye but it sure helped with bowel problems. It's works better and faster than immodium. Who would have thought! It seems to dry up the constants leakage that comes from all the chemo drugs. At lease it helped me. No to just try to figure out how to stop the leaky eye!

butterfly23's picture
butterfly23
Posts: 257
Joined: Mar 2008

Hi, I started xeloda a few weeks ago and I also noticed, especially in the morning, my eyes tear alot. I am walking my dog outside, but sometimes even in the house, I can notice it. I see my dr. next week, I will ask him and let you know if it is a side effect. I just always assume everything I get is a side effect of chemo!:)
Karyn

Shayenne's picture
Shayenne
Posts: 2370
Joined: Jan 2009

...on Folfiri, and get weepy eyes as well, I'm not even on Xeloda, It must be just a chemo side effect, I could be laying on my bed, talking to my daughter, and reading with her, and then a tear will just come out of nowhere, sometimes even while cooking! I though it was just an effect, so never really thought about it. My kids think I'm starting to cry, when I really am not, I just wipe it away, and let them know it's part of the chemo :)

Hugsss!
~Donna

Anonymous user (not verified)

This comment has been removed by the Moderator

Subscribe to Comments for "Weepy eye from Xeloda"